Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Positivity of the renormalized volume of almost-Fuchsian hyperbolic $ 3$-manifolds


Authors: Corina Ciobotaru and Sergiu Moroianu
Journal: Proc. Amer. Math. Soc. 144 (2016), 151-159
MSC (2010): Primary 30F60
DOI: https://doi.org/10.1090/proc/12682
Published electronically: June 9, 2015
MathSciNet review: 3415585
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the renormalized volume of almost-Fuchsian hyperbolic $ 3$-manifolds is non-negative, with equality only for Fuchsian manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30F60

Retrieve articles in all journals with MSC (2010): 30F60


Additional Information

Corina Ciobotaru
Affiliation: Section de Mathématiques, Université de Genève, 2-4 rue du Lièvre, CP 64, 1211 Genève 4, Switzerland
Email: corina.ciobotaru@unige.ch

Sergiu Moroianu
Affiliation: Institutul de Matematică al Academiei Române, P.O. Box 1-764, RO-014700 Bucharest, Romania
Email: moroianu@alum.mit.edu

DOI: https://doi.org/10.1090/proc/12682
Received by editor(s): September 22, 2014
Received by editor(s) in revised form: November 25, 2014
Published electronically: June 9, 2015
Additional Notes: The first author was supported by the FRIA
The second author was partially supported by the CNCS project PN-II-RU-TE-2011-3-0053
Communicated by: Michael Wolf
Article copyright: © Copyright 2015 American Mathematical Society